# SDR ASOA2016011114367

- Difficulty date: January 11, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL FROM FS 364.00-FS 402.00 AT LBL9 HAS CORROSION.  REMOVED COROSION AND EVALUATED FOR ALLOWABLE DAMAGE LIMITS FOUND FLOOR SEAT RAIL FROM FS 364.00-FS409.00 AT LBL9 TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED FLOOR SEAT RAIL FS364.00-FS 409.00 AT LBL9 IAW AMM 53-01-11-000-802.  FABRCATED NEW SEAT RAIL FS 364.00- FS 409. AT LBL9 IAW REO 601R-53-00-485.  INSTALLED, NEW FABRICATED SEAT RAIL FS 364.00-FS 409.00, LBL9 IAW AMM 53-01-11-400-802. COMPLIED WITH ECTC REO 601R-53-00-485. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
